Boots Ibuprofen Long Lasting 200mg - 16 Capsules

£3.29
16 | £0.21 per 1
2559692

Relieves pain, inflammation and fever. Easy to swallow
See details below, always read the label
Suitable for: Adults & children of 12 years & over
Active ingredients: Ibuprofen 200mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery

A slow release capsule for the relief of headaches, rheumatic and muscular pain, backache, migraine, period pain, dental pain and neuralgia. It can also be used to reduce fever and relieve the symptoms of colds and flu.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the foil is not broken before use. If it is, do not take that capsule.

Swallow each capsule whole with water.

Adults and children of 12 years and over: Take two capsules in the morning and evening, if you need to.

Don't take more than 4 capsules in 24 hours. Do not give to children under 12 years.

Do not exceed the stated dose

In adults: If your symptoms do not go away within 10 days, talk to your pharmacist or doctor.

In children and adolescents (aged 12-18 years): If this medicinal product is required for more than 3 days, talk to your doctor.

Hazards and Cautions

Before you take this medicine

Do not take:

  • If you have a stomach ulcer, perforation or bleeding on the stomach, or have had one in the past (you may have been sick and it contained blood or dark particles that look like coffee grounds, passed blood in your stools or passed black tarry stools)
  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine
  • If you are allergic to ibuprofen or any other ingredients in the product, aspirin or other non-steroidal anti-inflammatory medicines (you have ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines)
  • If you are taking aspirin with a daily dose above 75mg, or other non-steroidal anti-inflammatory medicines
  • If you have severe heart, kidney or liver failure
  • If you are pregnant


Other important information

Risk of heart attack or stroke:

Anti-inflammatory/pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the stated dose or duration of treatment.


Talk to your pharmacist or doctor:

  • If you have, or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, stomach or bowel problems
  • f you smoke
  • If you are elderly
  • If you have or other allergic disease
  • If you are taking any other painkillers or receiving regular treatment from your doctor
  • If you have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including 'mini-stroke or transient ischaemic attack "TIA") - see 'Risk of heart attack or stroke' under Other Important Information
  • If you have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoke
  • Children and adolescents: There is a risk of renal impairment in dehydrated adolescents.

Storage

Store below 25 °C in the original package.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice if you suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen 200 mg.

Ingredients

Active ingredient: Each modified release hard capsule contains Ibuprofen 200 mg.

Also contains: microcrystalline cellulose, Eudragit NE 30D, hypromellose, talc, colloidal silicon dioxide. The capsule shell contains: gelatin, titanium dioxide (E171), patent blue V (E131), erythrosine (E127).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.